JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 2, Article 56
A Simple Proof of the Geometric-Arithmetic Mean Inequality

    Authors: Yasuharu Uchida,  
    Keywords: Arithmetic mean, Geometric mean, Inequality.  
    Date Received: 13/03/08  
    Date Accepted: 06/05/08  
    Subject Codes:


    Editors: Peter S. Bullen,  

In this short note, we give another proof of the Geometric-Arithmetic Mean inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login